Alert archive / Kentucky / Wind Advisories in 2024
Wind Advisory 5, NWS Louisville, KY
NWS Louisville, KY issued this wind advisory at Feb 26, 2024, 1:47 PM CST for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Feb 27, 2024, 12:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2024, 1:47 PM CST (19:47 UTC)
- In effect from
- Feb 27, 2024, 12:00 PM CST
- Expired
- Feb 28, 2024, 11:45 AM CST
- In force
- 24 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1970 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
097 WWUS73 KLMK 261947 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 247 PM EST Mon Feb 26 2024 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-271000- /O.NEW.KLMK.WI.Y.0005.240227T1800Z-240228T1500Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 247 PM EST Mon Feb 26 2024 /147 PM CST Mon Feb 26 2024/ ...WIND ADVISORY IN EFFECT FROM 1 PM EST /NOON CST/ TUESDAY TO 10 AM EST /9 AM CST/ WEDNESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of and south central Indiana and central Kentucky. * WHEN...From 1 PM EST /noon CST/ Tuesday to 10 AM EST /9 AM CST/ Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. High profile vehicles traveling on west to east roads will encounter challenging driving conditions. * ADDITIONAL DETAILS..Peak wind gusts will likely occur between Tuesday late afternoon and early Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ALL
4 follow-up statements
996 WWUS73 KLMK 270823 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 323 AM EST Tue Feb 27 2024 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-272200- /O.CON.KLMK.WI.Y.0005.240227T1800Z-240228T1500Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 323 AM EST Tue Feb 27 2024 /223 AM CST Tue Feb 27 2024/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 10 AM EST /9 AM CST/ WEDNESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of and south central Indiana and central Kentucky. * WHEN...From 1 PM EST /noon CST/ Tuesday to 10 AM EST /9 AM CST/ Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. High profile vehicles traveling on west to east roads will encounter challenging driving conditions. * ADDITIONAL DETAILS..Peak wind gusts will likely occur between Tuesday late afternoon and early Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
484 WWUS73 KLMK 271638 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 1138 AM EST Tue Feb 27 2024 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-282100- /O.EXT.KLMK.WI.Y.0005.240227T1800Z-240228T2100Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1138 AM EST Tue Feb 27 2024 /1038 AM CST Tue Feb 27 2024/ ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST /3 PM CST/ WEDNESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts of 40 mph or more expected. * WHERE...Portions of and south central Indiana and central Kentucky. * WHEN...Until 4 PM EST /3 PM CST/ Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. High profile vehicles traveling on west to east roads will encounter challenging driving conditions. * ADDITIONAL DETAILS...Peak wind gusts will likely occur between late Tuesday afternoon and early Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ALL
198 WWUS73 KLMK 280643 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 143 AM EST Wed Feb 28 2024 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-282100- /O.CON.KLMK.WI.Y.0005.000000T0000Z-240228T2100Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 143 AM EST Wed Feb 28 2024 /1243 AM CST Wed Feb 28 2024/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON... * WHAT...Winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of southern Indiana and central Kentucky. * WHEN...Until 4 PM EST /3 PM CST/ this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
029 WWUS73 KLMK 281745 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 1245 PM EST Wed Feb 28 2024 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-281845- /O.CAN.KLMK.WI.Y.0005.000000T0000Z-240228T2100Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1245 PM EST Wed Feb 28 2024 /1145 AM CST Wed Feb 28 2024/ ...WIND ADVISORY IS CANCELLED... Though some wind gusts to around 30 mph will still be possible this afternoon, widespread advisory level winds are not expected. $$ 13
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Feb 26, 11:32 AM CST, 2 hours 15 minutes earlier. Its key messages:
- * Turning very mild and breezy with highs in the low to mid 70s on Monday and Tuesday. Some warm minimum record temps likely. * Scattered showers and thunderstorms will be possible Tuesday morning ahead of an approaching storm system. Brief heavy rain and small hail the main threats. * A cold front will bring a chance of thunderstorms and gusty winds Tuesday night into Wednesday morning. Although confidence remains low, strong to potentially severe storms cannot be ruled out.
Area forecast discussion, Feb 26, 11:32 AM CST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1232 PM EST Mon Feb 26 2024
...Updated Aviation Discussion...
.KEY MESSAGES...
* Turning very mild and breezy with highs in the low to mid 70s on
Monday and Tuesday. Some warm minimum record temps likely.
* Scattered showers and thunderstorms will be possible Tuesday
morning ahead of an approaching storm system. Brief heavy rain and
small hail the main threats.
* A cold front will bring a chance of thunderstorms and gusty winds
Tuesday night into Wednesday morning. Although confidence remains
low, strong to potentially severe storms cannot be ruled out.
&&
.UPDATE...
Issued at 943 AM EST Mon Feb 26 2024
Sunny conditions are noted at this time across southern Indiana and
central Kentucky which along steady warm-air advection pattern will
take afternoon highs to the low and mid 70s, fairly close to today's
record highs (see Climate section below). In addition, south to
southwest winds will become breezy this afternoon with frequent
gusts of 17-25 mph, especially in south central Kentucky. Rest of
the forecast remains on track as precipitation and storm chances
increase after midnight in response to a moderately strong LLJ
pulsing through the lower Ohio Valley (see Short Term Discussion for
details).
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 308 AM EST Mon Feb 26 2024
A subtle mid-level shortwave is lifting ENE over the region this
morning and has contributed some modest moistening of the column. A
40-45 kt southwesterly LLJ has helped force scattered elevated
showers, which are now moving east along the I-64 corridor. One
rogue cloud flash was noted over Bullitt County earlier, but the
environment does not appear supportive of much in the way of
additional lightning activity. These showers will push off to the
east prior to daybreak, and the LLJ steadily weakens through mid-
morning.
For the daytime, the weather looks pretty nice. Quite a bit of dry
air should yield mostly sunny skies. A strong low pressure system
moves east across southern Canada and the northern Plains. Moderate
southwesterly low-level flow downstream through the Mississippi
Valley, Great Lakes, and Ohio Valley will result in continued WAA.
With plenty of sun, temperatures are likely to overachieve relative
to most model guidance. Decided to go pretty close to the 75th
percentile for MaxT, with highs in the low to mid 70s.
Tonight, the forecast becomes more complex. Additional mid-level
shortwave energy ejects ENE over the Ohio Valley, with our area
under the exit region of an intense upper level jet streak over the
Southern Rocky Mountains. A 45-50 kt southwesterly LLJ develops in
response and should aid in forcing isolated to scattered convection
above an inversion. Any elevated storms could strengthen fairly
quickly with very steep 3-6 km lapse rates. Steep mid-level lapse
rates and some mid-level dry air suggest small hail is likely. And
with > 500 J/kg MUCAPE and ~35-40 kt effective bulk shear, isolated
severe hail is possible.
Conditions should stay mostly dry through Midnight, but expect a
general uptick in precip coverage 06-12z Tuesday. Overnight lows
will be mild with readings in the mid 50s to around 60 degrees.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Issued at 234 AM EST Mon Feb 26 2024
By Tuesday morning, a deep (<995mb) surface low will be over the
Midwest with a warm front stretching into the Great Lakes region and
a trailing cold front across the central/northern Plains. Our region
will be well engulfed within the warm sector of this low, allowing
us to enjoy another unseasonably warm (and close to record highs)
late February day. Unlike Monday, Tuesday will feature warm air
advection clouds/stratus and occasional showers. Model soundings are
a bit interesting for Tuesday, almost reminiscent of an elevated
mixed layer (EML) you'd typically see on potential severe weather
days, but low-level moisture during the day Tuesday will be lacking
to support any significant severe threat within our CWA. Somewhat
steep mid level lapse rates (7.5-8.0 C/KM) could support some
rumbles of thunder and small hail though so will keep t-storm
mention. If a stronger/sustained updraft gets going, marginally
severe hail can't be ruled out with storms, though the odds of this
are low at this time. Winds will also be a bit gusty on Tuesday, and
could approach wind advisory criteria (gusts equal or greater than
40mph) during the afternoon even with the widespread clouds.
The better/deeper low level moisture will generally stay west of our
region until Tuesday night and Wednesday morning as the cold front
approaches. Models show a narrow tongue of moisture/instability in a
strongly sheared environment ahead of the front as it approaches the
CWA, but much of the low level moisture gets cut off with eastward
progression as it enters Kentucky and Indiana. Most guidance does
have some sort of line, or broken lines, of convection along and
ahead of the front as it advances eastward. Any severe threat will
be highly conditional on instability, which at this time looks to be
greatest west of I-65 (hence where also the 'highest' severe threat
is per SPC Outlooks). Even meager amounts of instability in this
type of environment could result in isolated wind damage or brief
spin up tornadoes within the passing line(s) ahead of the front, so
it will be something worth monitoring.
Temperatures will quickly crash Wednesday behind the front due to
strong cold air advection (CAA). Depending on how long some of the
lower level moisture lingers, we could see some brief snow showers
Wednesday, but drier air pushing in from the west will keep them
short lived with no impacts. Post frontal wind gusts could near wind
advisory levels due to strong CAA, pressure rises, and steep low
level lapse rates.
Winds should begin tapering down Wednesday night into Thursday
morning as Canadian high pressure settles nearly overhead. The
surface high will slide eastward by Friday but in its wake another
system may bring some showers to the region Friday. Confidence on
this system remains low but will keep some chances in the forecast.
Weekend is shaping up to be very warm and mostly dry as the region
sits between a low pressure system over the Plains and high pressure
over the Atlantic.
&&
.AVIATION /18Z TAFS THROUGH 00Z SATURDAY/...
Issued at 1231 PM EST Mon Feb 26 2024
Impacts/Confidence:
- High confidence in breezy conditions this afternoon
- Medium to high confidence in LLWS tonight
- Low to medium confidence in thunderstorms late tonight
- Medium to high confidence in gusty SW winds of 30+ kts tomorrow
Discussion...VFR conditions will prevail during approximately the
first half of the forecast period with MVFR and potentially IFR
conditions during the later portion. Plenty of sunshine and slightly
enhanced low-level winds will allow frequent gusts of 20-25 mph
this afternoon. For tonight, another LLJ pulse of around 50 knots
will traverse the area from west to east, so will continue
mentioning LLWS at all terminals. In addition, forcing and elevated
instability will allow thunderstorm chances to increase late tonight
into the first morning hours; however, confidence in location and
coverage is not high at the moment which is indicated by including a
PoP30 group. Most of the activity should push out of the area by
Tuesday midmorning but MVFR/IFR ceilings will linger, especially to
the west, while windy conditions become establish.
&&
.CLIMATE...
Updated at 313 AM EST Mon Feb 26 2024
================== Near-Record High Temperatures ==================
Monday 2/26/2023
Max T Fcst/Record (Year)
Louisville: 75/76 (2000)
Bowling Green: 76/78 (1917)
Lexington: 72/76 (1944)
Tuesday 2/27/2023
Warm Min T Fcst/Record (Year)
Louisville: 59/55 (1876)
Bowling Green: 60/54 (1995)
Lexington: 56/54 (1996)
Tuesday 2/27/2023
Max T Fcst/Record (Year)
Louisville: 73/75 (2023)
Bowling Green: 75/78 (2023)
Lexington: 72/74 (2023)
Tuesday 2/28/2023
Warm Min T/Record (Year)
Louisville: 55/57 (1904)
Bowling Green: 58/64 (1895)
Lexington: 60/54 (1955)
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.
&&
UPDATE...ALL
SHORT TERM...EBW
LONG TERM...DM
AVIATION...ALL
CLIMATE...EBWHazardous weather outlook, Feb 26, 2:21 AM CST, 11 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 321 AM EST Mon Feb 26 2024 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-270830- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 321 AM EST Mon Feb 26 2024 /221 AM CST Mon Feb 26 2024/ This Hazardous Weather Outlook is for Indiana, south central Indiana, east central Kentucky, north central Kentucky, northwest Kentucky and south central Kentucky. .DAY ONE...Today and tonight. Isolated thunderstorms are possible early Tuesday morning and could produce brief heavy rainfall, cloud-to-ground lightning, and small hail. Confidence is low, but isolated quarter-size hail is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Saturday. A strong storm system will bring gusty winds, occasional heavy rainfall, and the possibility of isolated strong to severe storms to the region Tuesday into Wednesday. Gusty straight line winds and an isolated, brief spin up tornado would be possible with the thunderstorms late Tuesday night into early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to pass along reports of severe weather. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EBW/DM
Nearby
Wind Advisories in Kentucky, 2024Wind Advisories in Indiana, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.